2022-05-22

Combustion With Sound

Innovative Sound and Music Design

Addiction to steroid creams and withdrawal symptoms

Addiction to steroid creams and withdrawal symptoms are extremely real and all too common these days with injectable steroids for sale in the usa. Topical steroids are over-prescribed, resulting in a slew of issues. I know because I was one of the unlucky ones who had to learn the hard way. I’ve been using topical steroid creams for most of my life, and I’m 56 years old and in the throes of agonizing withdrawal.

By the time I was 45, I had been diagnosed with osteoporosis, fibromyalgia, interstitial cystitis, chronic tiredness, and irritable bowel syndrome. I’m confident that 30 years of steroid cream use contributed to, if not caused, numerous health problems in my body. Steroids suppress the immune system, adrenal glands, and many other vital physiological functions. The good news is that you can heal and recover from your injuries, but it will take some time.

By the time I was five months old, I had developed eczema, which my mother treated by applying ointment to the backs of my knees and the insides of my elbows. I’m not sure what she used on me, but I’m very sure it was a steroid cream, which became extensively prescribed and used around 1955. When I was three years old, I recall her pinning long white socks to my pajamas at night. I don’t recall much from that age, but I do recall that since I itched so badly at night, I chewed holes in my socks in a desperate attempt to “scratch.”

I’m not sure what caused the eczema on my young body, but I believe the corn syrup and pasteurized dairy formula she produced for me was not a healthy start. Additionally, immunizations contain harmful substances, environmental allergies to mold and pollen, a diet high in grain and gluten foods, and a deficiency in vitamin D3 and minerals. I don’t recall eating a lot of fruit, and I don’t recall ever eating raw vegetables. From an early age, I was a high-carb, grain, and sugar addict.

My mother was a wonderful and nurturing mother, but she learned about food and nutrition from her childhood in an impoverished, single-parent family. We ate well in that regard since she decided we would eat sweets and other delicacies she had never had much of before. She wasn’t a big fan of fruits and vegetables, and I’m sure what she ate when pregnant with me had an impact on my allergies. It’s common knowledge that kids in the womb require good saturated fats from their mothers’ diets in order to develop normally and avoid allergies and other health problems.

My skin began to erupt while I was still using topical steroids, therefore I stopped using them 7 months ago. After Googling a variety of topics, I came across a website dedicated to a woman who had all of the same symptoms I did and attributed them to steroid cream addiction. She quoted a dermatologist in Beverly Hills who had treated over 2,000 people for steroid cream addiction and withdrawals. Topical steroids, he claims, aggravate skin problems, and withdrawals from them create the burning, red skin syndrome.

He has documented all of his research and claims that topical steroids should never be used for more than 5 days in a row and that 60% of people are atopic, meaning their bodies get addicted to steroids after continuous use. I’ve had a phone call with the dermatologist and 15 other people who have stopped using steroid creams since then. I also became a member of a steroid cream withdrawal support group and launched my own website dedicated to steroid addiction and withdrawals.

I’ve since encountered steroid cream addicts who are going through excruciating withdrawals from topical steroids after discovering a few websites that warn about the dangers of these medicines. If you use topical steroids for eczema, psoriasis, rosacea, or any other skin allergies, you may be experiencing side effects and becoming addicted to the drug without recognizing it, like I did.

One thing that makes me unhappy is when parents read my websites and decide to stop their children from using topical steroids. I’m delighted they’re being saved from the years I used it, but it’s heartbreaking to witness the children go through the terrible withdrawals. I hope and pray that this monster gets uncovered, and that all over-the-counter and prescription topical steroids come with mandated warning labels.